# SDR USAA960068

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 344
- Part time: 19,812 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .5 INCH BY 53 INCHES CORROSION FLOOR BEAM, BS 344 LBL 37 TO RBL 16.  INSTALLED T-CAP AND REPAIR ANGLE AND STRAPS.  REPAIRED PER TR 53-10-03.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2. (M)
